# SDR SIMA20250628001

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 26,549 hours, 23,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE FELL OFF DOOR AND IS SITTING IN FRONT GALLEY "TRANSFERRED TO NRWC 763-ORD-02614 ITEM-1" REPLACED EMERGENCY EVACUATION SLIDE IAW 25-65-01. NO DEFECTS NOTED
